# SDR DALA2022021701051

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 19,289 hours, 12,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2123388) DURING INSPECTION FOUND CORROSION ON RH SIDE PLATE BTW STA 767 TO 787 AT AFT CARGO COMPARTMENT. C2.RH SIDE PLATE BTW STA 767 TO 787 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
